# SDR C2XA04TY005

- Difficulty date: January 10, 2004
- Submitted: January 11, 2004
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-120ER
- Aircraft serial: 145145
- Aircraft time: 8,066 hours, 7,822 cycles
- Engine: Allsn AE3007C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE GALLEY FLOOR RAMP ANGLE AT THE COMPOSITE CROSSBEAM.  MAINTENANCE REMOVED AND REPLACED THE GALLEY FLOOR RAMP ANGLE IAW  SRM 51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
